# SDR SIMA20160409004

- Difficulty date: April 9, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 28,196 hours, 23,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520595003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX EACH LIGHTNING STRIKES.  REPAIR AT FRAME 10 - 12, STRINGER 20R - 21R.  PERFORMED PERMANENT REPAIR OF SIX EACH LIGHTNING STRIKES IAW ERS-EM-53MR-2016.
